## **West Oakland Community Action Plan Steering Committee - Special Meeting #8**

Wednesday, March 11, 2019 from 6:00 pm — 9:00 pm Alameda County Health Department, 5th Floor 1000 Broadway, Oakland, CA 94607 Agenda

## **Overall Meeting Objectives:**

- Provide a summary of the March 6th meeting
- Steering Committee reaching consensus on strategies
- Debut new strategies

**Adjourn** 

9:00

## **Meeting Agenda:**

6:00 - 6:15	Steering Committee Arrives + Dinner Welcome + Brief Introductions (15 minutes)
6:15- 6:30	Intro to Reaching Consensus on Preliminary Strategies (10 minutes)
6:30 - 7:30	Walk-Around Exercise + Homework Report Back (60 minutes)
7:30 - 8:15	Report Out: Summary of Activity (45 minutes)
8:15 - 8:55	<u>Consensus on Strategies</u> (40 minutes)
8:55 - 9:00	<ul> <li>Wrap-up + Next steps (5 min.)</li> <li>Meeting Takeaways and Next Steps</li> <li>Evaluation Forms</li> <li>Next Regular SC Meeting Date: April 3, 2019</li> </ul>
	Treat negatar 30 Wiceting Dute. April 3, 2013